American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32\-xx) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. Smith and R. Varley. Deformations of isolated even double points of corank one. Proc. Amer. Math. Soc. 140 (2012) 4085-4096.
Abstract, references, and article information
View Article: PDF

[2] John Wermer. A Cauchy-Riemann equation for generalized analytic functions. Proc. Amer. Math. Soc. 138 (2010) 1667-1672. MR 2587451.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1